Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have hot flushes at night, itchy legs causing bleeding. Have high eusophil count, heavy periods. Related?

Hi I keep getting hot flushes I'm only 20 but il be fine then get hot and clammy and calm down its getting especially worse as night I have no heating in my room and don't wear pjs anymore. I then get extremely itchy legs! Where I end up bleeding I itch so much! I have a high eusophil count as well. I also have extremely heavy periods if that's anything to do with it. Thanka
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response

Your skin itching problem may be because of high eosinophil count.Your other symptoms may be due to thyroid problem .Get your thyroid profile done as thyroid disorder can cause all these type of problem.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hello and thanks for the query.

The itching may be secondary to a high eosinophil count. I think this should be examined further however. I would advise a lab workup to include a CBC, comprehensive metabolic panel, LDH and sedimentation rate. This might give us some more clues as to why you have the itching. Of course you would also want to moisturize your skin daily as dry skin alone can contribute to itching.

Thanks again for the query. Let me know if I can be of any additional assistance.
Answered: Tue, 16 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor